MathSciNet Relay Station
MathSciNet bibliographic data
MR2120258 47A05 (47A10 47B32)
Sebestyén, Zoltán; Stochel, Jan Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1727–1731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement